# SDR 2019FA0000288

- Difficulty date: August 27, 2019
- Submitted: August 27, 2019
- Operation: General aviation
- Aircraft: N175MQ
- Make and model: Emb EMB-505
- Aircraft serial: 50500098
- Aircraft time: 2,083 hours, 2,077 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 0110190400
- Part serial: 1GK007159
- Condition: Corroded
- Location: Zone 100
- Part time: 2,083 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROLL SERVO SLIP CLUTCH TORQUE FUNCTIONAL CHECK ROLL SERVO FAILS TEST, MAKES AUDIBLE GRINDING NOISE AND YOKE WAS JERKING LEFT TO RIGHT DURING FUNCTIONAL CHECK. REMOVED ROLL SERVO SLIP CLUTCH AND FOUND WATER AND OIL MIXED WITHIN SERVO MOTOR AND MOUNT. THE CLUTCH RETAINING BOLT WAS SEVERELY CORRODED AND THE SLIP CLUTCH RETAINING BOLT HOLE ELONGATED DUE TO CORRODED BOLT. PART WAS REPLACED WITH A REPAIRED PART AND SENT TO VENDOR FOR REPAIR
